MathSciNet Relay Station
MathSciNet bibliographic data
MR2982627 34N05 (26A33 34A08 34A12 39A12)
Ahmadkhanlu, A.; Jahanshahi, M. On the existence and uniqueness of solution of initial value problem for fractional order differential equations on time scales. Bull. Iranian Math. Soc. 38 (2012), no. 1, 241–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement